# SDR SIMA20130908003

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 7,935 hours, 5,023 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBD FLT SPOILERS CAUTION MESSAGE ILLUMINATED ON EICAS WENT IN FLIGHT.  PERFORMED SELF TEST OF SPOILER AND STAB UNIT IAW AMM 27-61-05, OPS CHECKED GOOD AT THIS TIME.
